MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA 560 HEMATOLOGY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC ADVIA 560 HEMATOLOGY SYSTEM
Model Number ADVIA 560 HEMATOLOGY SYSTEM
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) was dispatched to the customer site for another issue, and the smoking incident occurred as the cse was replacing a system display component during system troubleshooting.The cse found that the pcb and cable on the advia 560 hematology system were burnt.A replacement order was put in for the damaged parts.Siemens is investigating the issue.
 
Event or Problem Description
A siemens customer service engineer (cse) observed smoke as well as a burning smell from the customer's advia 560 hematology system (serial number: (b)(4)) while replacing a system display component during system troubleshooting.The instrument was then shut down.There was no delay in testing as the customer had a backup system to process samples.There are no known reports of adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2021-00164 on 02-jul-2021.Additional information (02-aug-2021): the advia 560 hematology system was switched off while the part replacement took place.It is unknown if a second new display was installed successfully.Siemens healthcare diagnostics inc attempted to contact the country multiple times but no response was received.The cause of the event is unknown.The system is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA 560 HEMATOLOGY SYSTEM
Common Device Name
ADVIA 560 HEMATOLOGY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
MDR Report Key12108010
Report Number2432235-2021-00164
Device Sequence Number19846707
Product Code GKZ
UDI-Device Identifier00630414601816
UDI-Public00630414601816
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K112755
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 560 HEMATOLOGY SYSTEM
Device Catalogue Number11170842
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1